Feynman diagrams for the Yang-Mills field. Faddeev, L. & Popov, V. Physics Letters B, 25(1):29 - 30, 1967.
Feynman diagrams for the Yang-Mills field [link]Paper  doi  bibtex   
@article{FADDEEV196729,
title = "Feynman diagrams for the Yang-Mills field",
journal = "Physics Letters B",
volume = "25",
number = "1",
pages = "29 - 30",
year = "1967",
note = "",
issn = "0370-2693",
doi = "http://dx.doi.org/10.1016/0370-2693(67)90067-6",
url = "http://www.sciencedirect.com/science/article/pii/0370269367900676",
author = "L.D. Faddeev and V.N. Popov",
}

Downloads: 0